Alert archive / Missouri / Tornado Warnings in 2009

Tornado Warning 121, NWS Springfield, MO

July 11, 2009Howell County, Missouri

NWS Springfield, MO issued this tornado warning at Jul 11, 2009, 11:33 PM CDT for Howell County, Missouri. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2009, 11:33 PM CDT (04:33 UTC)
Expired
Jul 12, 2009, 12:00 AM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Howell County, MO

The radar

The Springfield radar (KSGF), 155 km from the middle of the area, began a volume at 04:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.6 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2009-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1460 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2009-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1460 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
1555 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.2
Supercell composite
9.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KSGF 120433
TORSGF
MOC091-120500-
/O.NEW.KSGF.TO.W.0121.090712T0433Z-090712T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1133 PM CDT SAT JUL 11 2009

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL MIDNIGHT CDT.

* AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  TORNADO 4 MILES NORTHWEST OF LANTON...OR 12 MILES SOUTH OF WEST
  PLAINS...MOVING SOUTH AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE LANTON.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

THIS REPLACES THE SEVERE THUNDERSTORM WARNING THAT WAS PREVIOUSLY IN 
EFFECT FOR HOWELL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3653 9195 3654 9196 3657 9196 3657 9197
      3662 9198 3663 9169 3661 9168 3649 9169
      3649 9194
TIME...MOT...LOC 0433Z 341DEG 22KT 3656 9185

$$

CRAMER
2 follow-up statements
000 
WWUS53 KSGF 120443
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1143 PM CDT SAT JUL 11 2009

MOC091-120500-
/O.CON.KSGF.TO.W.0121.000000T0000Z-090712T0500Z/
HOWELL MO-
1143 PM CDT SAT JUL 11 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
SOUTHEASTERN HOWELL COUNTY...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR LANTON...OR 15 MILES WEST OF MAMMOTH
SPRING...MOVING SOUTH AT 25 MPH.

LOCATIONS IMPACTED INCLUDE LANTON.

IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3649 9190 3650 9191 3654 9190 3658 9188
      3661 9185 3663 9169 3661 9168 3649 9170
      3649 9175
TIME...MOT...LOC 0443Z 338DEG 22KT 3651 9181

$$

CRAMER
000 
WWUS53 KSGF 120453
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 PM CDT SAT JUL 11 2009

MOC091-120503-
/O.EXP.KSGF.TO.W.0121.000000T0000Z-090712T0500Z/
HOWELL MO-
1153 PM CDT SAT JUL 11 2009

...THE TORNADO WARNING FOR SOUTHEASTERN HOWELL COUNTY WILL EXPIRE AT
MIDNIGHT CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING IS BEING ALLOWED TO EXPIRE.

HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR 
CENTRAL HOWELL COUNTY UNTIL 1215 AM CDT.

LAT...LON 3649 9190 3650 9191 3654 9190 3658 9188
      3661 9185 3663 9169 3661 9168 3649 9170
      3649 9175
TIME...MOT...LOC 0453Z 338DEG 22KT 3645 9178

$$

CRAMER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jul 11, 9:31 PM CDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 11, 9:31 PM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
931 PM CDT SAT JUL 11 2009

...MESOSCALE CONVECTIVE DISCUSSION...

.UPDATE...

SUPERCELL THUNDERSTORMS HAVE ERUPTED OVER THE LAST COUPLE OF HOURS
ACROSS SOUTH CENTRAL MISSOURI. ALTHOUGH LARGER SCALE SHEAR IS
MINIMAL FOR SUPERCELLS...INCREASED LOW LEVEL SHEAR ACROSS SOUTHERN
MISSOURI...OWING TO A WEAK LOW LEVEL JET...HAS COMPENSATED.
IMPRESSIVE HIGH PRECIPITATION SUPERCELLS HAVE BEEN THE RESULT
WITH SEVERAL REPORTS OF WIND AND HAIL.

ALTHOUGH THE LOW LEVEL JET WILL REMAIN...A DECREASING TORNADO
THREAT WILL ENSUE AS THESE STORMS BECOME MORE ELEVATED. THE HAIL
AND STRAIGHT LINE WIND THREAT IS EXPECTED TO CONTINUE THROUGH LATE
THIS EVENING WITH PLENTY OF ELEVATED INSTABILITY STILL PRESENT.
WILL ALSO CONTINUE TO MONITOR FOR ADDITIONAL DEVELOPMENT OVERNIGHT
WITH WEAK CONVERGENCE CONTINUING IN THE LOW LEVELS.

SCHAUMANN

&&

.DISCUSSION...

CURRENTLY...ANOTHER DECENT MIX OF CLOUDS AND SUN HAS BEEN
OBSERVED ACROSS THE AREA. THE FOCUS FOR WIDELY SCATTERED
SHRA/TSRA CONTINUES TO SHIFT INTO THE EASTERN OZARKS...AND THIS
WILL CONTINUE FOR THE REMAINDER OF THE AFTERNOON. TEMPERATURES
ONCE AGAIN VARY QUITE A BIT ACROSS THE AREA. WHERE BREAKS IN THE
OVERCAST HAVE BEEN MORE PREVALENT TEMPS IN THE LOW/MID 90S HAVE
BEEN COMMON. OTHERWISE...TEMPERATURES HAVE BEEN IN THE MID 80S TO
AROUND 90 DEGREES SO FAR TODAY.

TONIGHT THROUGH MONDAY NIGHT...THE CURRENT PATTERN WILL REMAIN
LOCKED IN PLACE AND HAVE EMPLOYED A NEAR PERSISTENCE FORECAST.
UPPER RIDGING WILL REMAIN STRONGEST JUST TO OUR WEST...WITH THE
AREA ON THE NORTHEAST PERIPHERY OF THE HIGH. PRIMARY SHRA/TSRA
CHANCES WILL CONTINUE TO BE ASSOCIATED WITH THE NIGHTLY RESURGENCE
OF THE LOW LEVEL JET. THOUGH WILL NEED TO CLOSELY MONITOR ENERGY
TOPPING THE RIDGE EARLY TOMORROW AS THIS MAY LEAD TO CHANCES FOR
STRONG/SEVERE STORMS SUNDAY AFTERNOON.

FOR TONIGHT...MODEL OUTPUT CONTINUES TO INDICATE THAT ISENTROPIC
LIFT ON THE 310-315K LEVELS WILL ONCE AGAIN BECOME ACTIVE AS THE
LOW LEVEL JET INCREASES BY LATE EVENING. BETTER COVERAGE...THOUGH
STILL SCATTERED IN NATURE...WILL OCCUR OVERNIGHT WITH THE BETTER
CHANCES ALONG AND EAST OF A LINE FROM NEVADA TO SPRINGFIELD TO
BRANSON. LIKE THE PAST FEW DAYS...ACTIVITY WILL LINGER AND MOVE
SOUTHEAST DURING THE MORNING HOURS ONCE AGAIN MAINLY AFFECTING THE
EASTERN OZARKS. A DISTURBANCE SLIDING DOWN THE EASTERN PERIPHERY
OF THE RIDGE WILL RESULT IN AN MCS THAT MAY AFFECT THE
NORTHEASTERN HALF OF THE AREA SUNDAY AFTERNOON. THERE ARE STILL A
LOT OF QUESTIONS WILL THIS FEATURE...BUT IT BEARS WATCHING. IF
THIS SYSTEM CAN BUILD FAR ENOUGH SOUTH TO AFFECT THE AREA...THERE
WILL BE A CONDITIONAL RISK FOR SEVERE STORMS. CONDITIONS ARE THE
EXACT LOCATION/MOVEMENT OF THIS SYSTEM AND THE AMOUNT OF
INSTABILITY WE CAN MUSTER IF RAIN/CLOUDS LINGER FROM ACTIVITY
SUNDAY MORNING.

TEMPERATURES WILL CONTINUE TO BE TRICKY AND DEPENDENT ON
CLOUD/RAIN COVERAGE...THOUGH THE GENERAL THEME WILL CONTINUE TO
BE WARMEST WEST...COOLEST EAST. CLOUDS HAVE TAKEN THE EDGE OFF
TEMPERATURES TODAY OVER THE WESTERN CWA...BUT THIS AREA WILL
REMAIN PRONE TO REACHING HEAT ADVISORY CRITERIA. WILL LET THE
NIGHT SHIFT HAVE A LOOK AT RADAR/SATELLITE TRENDS AND MAKE A
DECISION ON ANY ADVISORY FOR SUNDAY.

MONDAY THROUGH SATURDAY...THE UPPER RIDGE WILL EDGE TO THE EAST
AND OVER THE AREA MONDAY AND TUESDAY AHEAD OF A SHORTWAVE RIDING
ACROSS THE U.S. CANADA BORDER. ULTIMATELY THIS DISTURBANCE WILL
WIN OUT AND PUSH A COLD FRONT INTO THE REGION BY WEDNESDAY. THIS
WILL EFFECTIVELY RESET THE UPPER PATTERN TO WHAT WE ARE OBSERVING
NOW...WITH RIDGING TO OUR WEST...TROUGHING OVER THE EAST AND THE
MIDWEST IN NORTHWEST FLOW ALOFT. THE ONLY DIFFERENCE IS THAT THE
PATTERN LOOKS MORE AMPLIFIED LATE NEXT WEEK. OUR WARMEST DAYS
WILL BE MONDAY AND TUESDAY...AND HEAT ADVISORIES MAY BE NEEDED FOR
AT LEAST THE WESTERN PORTIONS OF THE OUTLOOK AREA. RAIN CHANCES
LOOK LOWEST ON TUESDAY...WITH BETTER CHANCES ASSOCIATED WITH THE
FRONTAL PASSAGE WEDNESDAY. THEREAFTER...TEMPS LOOK TO RETURN TO
NEAR AVERAGE. PRECIP CHANCES ARE MURKY AT THIS POINT AND HIGHLY
DEPENDENT ON THE EVENTUAL POSITION OF THE SFC/LOW LEVEL FRONT.
HAVE REMAINED CONSERVATIVE FOR NOW WITH JUST SLIGHT CHANCES FOR
RAIN...THOUGH HIGHER CHANCES MAY BE NEEDED AT SOME POINT LATE NEXT
WEEK.

GAGAN

&&

.AVIATION...

VFR CONDITIONS ARE EXPECTED TO PERSIST THROUGH AT LEAST SUNDAY
MORNING...ALTHOUGH SCATTERED TO BROKEN MID CLOUDS WILL CONTINUE.
WE WILL HAVE TO WATCH FOR A COMPLEX OF THUNDERSTORMS DROPPING
SOUTHEAST OUT OF NORTHERN KANSAS AND MISSOURI LATE TONIGHT AND
EARLY SUNDAY MORNING...BUT THINK THIS WILL MISS BOTH KJLN AND
KSGF. SCATTERED THUNDERSTORM DEVELOPMENT WILL THEN BE POSSIBLE
SUNDAY AFTERNOON AS A WEAK FRONTAL BOUNDARY REMAINS DRAPED ACROSS
THE AREA. INCLUDED A CB GROUP FOR NOW AS TIMING AND PLACEMENT OF
STORMS OUT THAT FAR REMAINS UNCERTAIN.

SCHAUMANN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 8:00 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
800 PM CDT SAT JUL 11 2009

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121200-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
800 PM CDT SAT JUL 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

  SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL
  MISSOURI UNTIL LATE THIS EVENING. ADDITIONAL THUNDERSTORMS
  WILL THEN BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA DURING
  THE LATE EVENING AND OVERNIGHT HOURS. HAIL TO THE SIZE OF
  QUARTERS...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING...HEAVY
  RAINFALL AND LOCALIZED FLASH FLOODING WILL BE THE MAIN
  THREATS WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

  SCATTERED THUNDERSTORMS WILL LIKELY BE ONGOING AT DAYBREAK
  SUNDAY...ESPECIALLY IN AREAS ALONG AND EAST OF A LINE FROM
  NEVADA...TO SPRINGFIELD...TO BRANSON. THIS ACTIVITY WILL WEAKEN
  SUNDAY MORNING...BUT HAS THE POTENTIAL TO REINTENSIFY SUNDAY
  AFTERNOON. A FEW SEVERE THUNDERSTORMS WITH WIND GUSTS TO 60 MPH
  AND HAIL TO THE SIZE OF QUARTERS ARE POSSIBLE.

  PERIODIC THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE SUNDAY NIGHT
  THROUGH MONDAY NIGHT...THOUGH EXACT TIMING OF THESE
  THUNDERSTORMS REMAINS UNCERTAIN.

  HEAT INDEX VALUES AT OR ABOVE 100 DEGREES WILL BE POSSIBLE
  SUNDAY THROUGH NEXT WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED COVERAGE OF SEVERE THUNDERSTORM ACTIVITY...
  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHAUMANN

In the hours before

Local storm report, Jul 11, 9:10 PM CDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
910 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0909 PM     HEAVY RAIN       STEELVILLE              37.97N 91.36W
07/11/2009  M2.50 INCH       CRAWFORD           MO   PUBLIC

            STORM TOTAL RAINFALL

&&

GCLAYCOM
Local storm report, Jul 11, 9:22 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
922 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     HAIL             MOUNTAIN VIEW           37.00N 91.70W
07/11/2009  E1.75 INCH       HOWELL             MO   LAW ENFORCEMENT

0915 PM     HAIL             MOUNTAIN VIEW           37.00N 91.70W
07/11/2009  E1.75 INCH       HOWELL             MO   LAW ENFORCEMENT

&&

GCLAYCOM
Special weather statement, Jul 11, 9:59 PM CDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
959 PM CDT SAT JUL 11 2009

MOZ082-097-120330-
TEXAS MO-HOWELL MO-
959 PM CDT SAT JUL 11 2009

...SIGNIFICANT WEATHER ALERT FOR NORTHWESTERN HOWELL AND SOUTH
CENTRAL TEXAS COUNTIES UNTIL 1030 PM CDT...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CABOOL...OR 10 MILES EAST OF MOUNTAIN
GROVE...MOVING SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE CABOOL...ELK CREEK AND WILLOW SPRINGS.

BARJENBRUCH
Local storm report, Jul 11, 10:46 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1046 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1008 PM     HAIL             MOUNTAIN VIEW           37.00N 91.70W
07/11/2009  E1.00 INCH       HOWELL             MO   CO-OP OBSERVER

&&

DCRAMER
Local storm report, Jul 11, 10:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1048 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     TSTM WND DMG     6 NE THAYER             36.59N 91.46W
07/11/2009                   OREGON             MO   LAW ENFORCEMENT

            SEVERE THUNDERSTORM WIND GUSTS DOWNED SEVERAL TREES IN A
            RURAL AREA ALONG HIGHWAY 19 BETWEEN ALTON AND THAYER.

&&

DCRAMER
Local storm report, Jul 11, 11:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1113 PM CDT SAT JUL 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 PM     TSTM WND GST     WEST PLAINS             36.73N 91.85W
07/11/2009  E60.00 MPH       HOWELL             MO   LAW ENFORCEMENT

            ESTIMATED 50 TO 60 MPH WIND GUSTS.

&&

JSS

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 8:05 PM CDTSevere Thunderstorm WarningSGFTexas25 min
Jul 11, 8:23 PM CDTTornado WarningSGFTexas22 min
Jul 11, 8:40 PM CDTTornado WarningSGFHowell, Shannon, Texas35 min
Jul 11, 8:51 PM CDTSevere Thunderstorm WarningSGFTexas, Wright39 min
Jul 11, 8:58 PM CDTTornado WarningSGFTexas, Wright26 min
Jul 11, 9:12 PM CDTTornado WarningSGFHowell, Oregon, Shannon48 min
Jul 11, 9:26 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright34 min
Jul 11, 9:56 PM CDTSevere Thunderstorm WarningSGFOregon64 min
Jul 11, 10:22 PM CDTSevere Thunderstorm WarningSGFHowell, Texas38 min
Jul 11, 10:52 PM CDTFlash Flood WarningSGFOregon6 hr
Jul 11, 11:00 PM CDTSevere Thunderstorm WarningSGFHowell75 min
Jul 12, 12:13 AM CDTSevere Thunderstorm WarningSGFHowell51 min
Jul 12, 12:38 AM CDTSevere Thunderstorm WarningSGFOregon28 min
Jul 12, 1:44 AM CDTFlash Flood WarningSGFHowell3 hr
Jul 12, 2:46 AM CDTFlash Flood WarningSGFOzark3 hr
Jul 12, 4:56 AM CDTAreal Flood WarningSGFHowell, Oregon, Ozark5 hr

Nearby

Tornado Warnings in Missouri, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.